# SDR USAA070521

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 21,714 hours, 21,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF RIGHT (R4) SILL BEAM ABOVE FR C66.  DAMAGED AREA CUTOUT AND REPAIRED PER SRM REPAIR, SRM 53-41-14; CORR TASK JA-260-53500, LEVEL 1, DEFECT SIZE: 1 X 1.25 INCH.
